Publications

Harald Günzel, Daniel Hernandez-Escobar, Jan-J. Rückmann

Strongly Stable Stationary Points for a Class of Generalized Equations.

SIAM Journal on Optimization 33, Iss. 2 , 2023.

 

Harald Günzel, Daniel Hernandez-Escobar, Jan-J. Rückmann

MPCC: Strong Stability of M-stationary Points.

Set-Valued and Variational Analysis 29, 645–659, 2021. PDF

 

Harald Günzel

Stationary Point Sets: Convex Quadratic Optimization is Universal in Nonlinear Optimization.

SIAM Journal on Optimization 24, 415-434, 2014. PDF

 

Dominik Dorsch, Francisco Guerra Vazquez, Harald Günzel, Jan-J. Rückmann

Semi-Infinite Programming: Strong Stability implies EMFCQ.

Journal of Convex Analysis 19, Nb. 4, 2012.

 

Dominik Dorsch, Francisco Guerra Vazquez, Harald Günzel, Hubertus Th. Jongen, Jan-J. Rückmann

SIP: Critical Value Functions have Finite Modulus of Non-Convexity.

Mathematical Programming 136, 133-154, 2012.

 

Stefan Dempe, Harald Günzel, Hubertus Th. Jongen

On Reducibility in Bilevel Problems.

SIAM Journal on Optimization 20, 718-727, 2009.

 

Harald Günzel, Hubertus Th. Jongen, Jan-J. Rückmann

On Stable Feasible Sets in Generalized Semi-Infinite Programming.

SIAM Journal on Optimization 19, 644-654, 2008.

 

Harald Günzel, Hubertus Th. Jongen, Oliver Stein

Generalized Semi-Infinite Programming: On Generic Local Minimizers.

Journal of Global Optimization, 42, 413-421, 2008.

 

Harald Günzel

The Structured Jet Transversality Theorem.

Optimization 57, 159 - 164, 2008.

 

Harald Günzel, Hubertus Th. Jongen, Oliver Stein

Generalized Semi-Infinite Programming: the Symmetric Reduction Ansatz.

Optimization Letters 2 415-424, 2008.

 

Harald Günzel, Hubertus Th. Jongen, Oliver Stein

The Closure of the Feasible Set in Generalized Semi-Infinite Programming.

CEJOR 15, 271-280, 2007.

 

Harald Günzel, Hubertus Th. Jongen

Strong Stability implies Mangasarian-Fromovitz Constraint Qualification.

Optimization 55, 605-610, 2006.

 

Francisco Guerra Vazquez, Harald Günzel, Hubertus Th. Jongen

Critical Value Functions have Finite Modulus of Concavity.

SIAM Journal on Optimization 16, 1044-1053, 2006.

 

Harald Günzel, Hubertus Th. Jongen

On Absorbing Cycles in Min-Max Digraphs.

Journal of Global Optimization 31, 85-92, 2005.

 

Harald Günzel

Zur Topologie der Parametrischen Optimierung.

Habilitation thesis, RWTH Aachen, Germany, 2000.

 

Harald Günzel, Hubertus Th. Jongen

Global Optimization: On Pathlengths in Min-Max Graphs.

Journal of Global Optimization 17, 161-165, 2000.

 

Harald Günzel

On the Universal Partition Theorem for 4-Polytopes.

Discrete & Computational Geometry 19, 521-551, 1998.

 

Harald Günzel, Georgios E. Stavroulakis

Optimal Structural Design in Nonsmooth Mechanics.

In: Multitilevel Optimization, eds. A. Migdalas and P. Pardalos and P. Värbrand, Kluwer Academic, Dordrecht, 91-115, 1998.

 

Harald Günzel

The Crease Structure of the Karush-Kuhn-Tucker Set in Parametric Optimization.

Mathematics of Operations Research 21, 783-792, 1996.

 

Harald Günzel

The Universal Partition Theorem for Oriented Matroids.

Discrete & Computational Geometry 15, 121-145, 1996.

 

Harald Günzel

On the Topology of the Karush-Kuhn-Tucker Set under Mangasarian Fromovitz Constraint Qualification.

SIAM Journal on Control and Optimization 33, 1847-1856, 1995.

 

Harald Günzel, Masayuki Shida

On Stability Concepts in Nonlinear Optimization.

Zeitschrift für Operations Research 41, 153-160, 1995.

 

Harald Günzel, Ryuichi Hirabayashi, Hubertus Th. Jongen

Multiparametric Optimization: On Stable Singularities Occuring in Combinatorial Partition Codes.

Zeitschrift für Operations Research 41, 153-160, 1995.

 

Harald Günzel, Ryuichi Hirabayashi, Hubertus Th. Jongen

On the Topological Complexity of DC-Sets.

Journal of Global Optimization 4, 279-284, 1994.

 

Harald Günzel, Ryuichi Hirabayashi, Hubertus Th. Jongen, Susumu Shindoh

A Note on the Stratification of the Karush-Kuhn-Tucker Set.

In: Parametric Optimization and Related Topics III, eds. Jürgen Guddat, Hubertus Th. Jongen, Bernd Kummer and Franti?ek No?i?ka, Peter Lang Verlag, Frankfurt am Main, 215-225, 1993.

 

Topologische Beziehungen zwischen den Graphen der stationären und Karush-Kuhn-Tucker Punkte in der parametrischen Optimierung.

PhD thesis, Humbold University Berlin, Germany, 1989.

 
Valid HTML5 · Valid CSS3